# SDR DXTA2013032005324

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 4,952 hours, 3,293 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 69480014
- Condition: Failed
- Location: Mlg
- Part time: 4,952 hours, 3,293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED UNLOCK LIGHT REMAINED ON AFTER NORMAL GEAR RETRACTION. NO ABNORMAL SOUNDS AND ALL 3 GREEN LOCK LIGHTS WENT OUT.  FOLLOWED CHECK LIST.  NORMAL GEAR EXTENTION WITH NO ABNORMAL SOUNDS.   R & R NLG ELECTRICAL HARNESS IAW MM 32-20-00.  PERFORMED LANDING GEAR OPS CHECK IAW MM 32-00-00. CHECKED TAXI LIGHT IAW MM 33-41-00.  NO DEFECTS NOTED AT THIS TIME.
